# SDR SWAA2021061582135

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 4,118 hours, 8,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT FLASHLIGHT CAPTAINS SIDE WILL NOT TEST ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REPLACED FLASHLIGHT ASSY
